I'm in the military and have went to the base hospital. For about a year I've complained that I have an itchy, burning, flaking spot on my leg, groin, ears and my anus. I've scratched my groin so much to the point of loosing all the color pigmentation in that area. The doctors would give me steroid cream...blah, blah, blah, until one day I said...Look I've been serving 20 years, find out what this stuff is!! So they scraped my knee on a glass plate, and examined it under a microscope and saw what they said looked like a flowering bush, i.e. a fungus. They told me to go buy some jock itch or foot fungus cream and that it would kill it. Well after 5 tubes now, I still have itching in my groin, knee, and my ears are still itching, flaking and burning so bad. It's embarassing. My daughters like to pick this stuff out of my ears because it flakes so bad. Do you have any ideas of what it could be and how to treat it? Thanks from a MSgt in the USAF